# SDR CA130503005

- Difficulty date: April 30, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 6,471 hours
- Engine: Pwa PT642A
- Propeller: Mcauly 4HFR34C754
- System (JASC): 6120 · Propeller Controlling System
- Part: Beta Ring
- Part number: C5317
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSTALL OF HOT SECTION INSPECTION, AME NOTICED THAT THE PROP BETA RING HAD A CRACK ON THE AFT FACE, ON FURTHER INSPECTION ANOTHER CRACK WAS FOUND. BETA RING WAS REMOVED AND A SERVICEABLE RING INSTALLED. AT THIS TIME IT WAS NOTED THAT THE INSTALL PROCEDURE IN MANUAL DOES NOT MAKE IT VERY CLEAR THAT THE BETA VALVE IS NOT TO BE TOUCHED AFTER INITAL SETUP.
